# SDR AALA20030057

- Difficulty date: January 8, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND .1875 INCH CRACK EXTENDING FROM LOWER FASTENERS IN SHEAR TIE AT STATION 1380 ABOVE RIGHT ENGINE PYLON.  INSTALLED DOUBLER PER AARD 53-30-00-02.  (M)
